Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the evaluation of some integrals occurring in scattering problems

Author: J. Kadlec
Journal: Math. Comp. 30 (1976), 263-277
MSC: Primary 65D20
MathSciNet review: 0395164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some definite integrals which occur in transport problems through a scattering medium are studied. They are expressed in terms of such functions as the exponential integral of the first and second order, the dilogarithm, and a newly introduced and tabulated function.

References [Enhancements On Off] (What's this?)

  • [1] Handbook of mathematical functions, with formulas, graphs, and mathematical tables, Edited by Milton Abramowitz and Irene A. Stegun, Dover Publications, Inc., New York, 1966. MR 0208797 (34 #8606)
  • [2] Integraltafel. Teil 1: Unbestimmte Integrale, 3te, verbesserte Aufl, Springer-Verlag, Vienna, 1961 (German). MR 0134484 (24 #B537)
  • [3] H. C. van de Hulst, Scattering in a planetary atmosphere, Astrophys. J. 107 (1948), 220–246. MR 0026409 (10,151a)
  • [4] J. KADLEC, "Theory of internal photoemission in sandwich structures," Physics Reports. (To appear.)
  • [5] V. Kourganoff, Basic methods in transfer problems. Radiative equilibrium and neutron diffusion, Oxford, at the Clarendon Press, 1952. With the collaboration of I. W. Busbridge. MR 0054158 (14,879b)
  • [6] L. Lewin, Dilogarithms and associated functions, Foreword by J. C. P. Miller, Macdonald, London, 1958. MR 0105524 (21 #4264)
  • [7] Y. L. LUKE, The Special Functions and Their Approximations. Vols. 1, 2, Math. in Sci. and Engrg., vol. 53, Academic Press, New York, 1969. MR 39 #3039; 40 #2909.
  • [8] K. Mitchell, Tables of the function ∫^{𝑧}₀(-𝑙𝑜𝑔\vert1-𝑦\vert/𝑦)𝑑𝑦 with an account of some properties of this and related functions, Philos. Mag. (7) 40 (1949), 351–368. MR 0030294 (10,741a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

PII: S 0025-5718(1976)0395164-7
Keywords: Mathematics of scattering problems, exponential integrals, dilogarithm, definite integrals
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia